# SDR 9810549611

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LEFT MAIN LANDING GEAR DOWN AND LOCKED GREEN INDICATION LIGHT ILLUMINATED WITH THE LANDING GEAR IN THE RETRACTED POSITION.  THE FLIGHT CREW REDUCED AIRSPEED AND RECYCLED THE LANDING GEAR.  AFTER RECYCLING, THE NOSE LANDING GEAR UNSAFE RED LIGHT ILLUMINATED WITH LANDING GEAR RETRACTED.  THE LANDING GEAR WAS AGAIN RECYCLED WITH NORMAL INDICATIONS.  THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT LANDING GEAR GREEN LIGHT MODULE AND THE LANDING GEAR INDICATION PROCESSOR UNIT PRECAUTIONARY. OPERATIONAL CHECK NORMAL.
